# SDR NOCA06309

- Difficulty date: November 4, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 L/E SLAT, INTERIOR (AFT SIDE) T/E STRUCTURE HAS TWO ANGLE CLIPS CRACKED, HAS APPROX 42 INCHES AND 52.5 INCHES I/B OF SLAT EDGE.  MANUFACTURED ANGLES PER DRAWING 114T3166 AND INSTALLED ON SLAT.
